Skip to content
My WebMD Sign In, Sign Up
Ringing in the ears in MS patients
avatar
donna3861 posted:
Has anyone with MS experienced ringing in the ears? If so how is it managed or controlled? It's driving me crazy..
Reply
 
avatar
hackwriter responded:
Dear Donna,

Tinnitus does sometimes come with that nice little package of MS symptoms we endure. However, it can be caused by other things, too, such as medications. In my case, taking more than 600 mg of ibuprofen at a time will make my ears ring.

Best thing to do is call your doctor. I don't believe there is a treatment for it, but your doc might be able to shed some light on what is causing it and give you some ideas about how to manage it.

Kim


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

the walking drug, ampyra
was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
Was this Helpful?
51 of 62 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.